Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: jumping in Shelli Lorraine

Posted by shelliR on August 6, 2001, at 10:58:35

In reply to Re: jumping in Shelli, posted by Lorraine on August 6, 2001, at 10:02:37

> Shelli: I'm concerned about you. How are you doing? Where are you with your meds?

Hi Lorraine.

The last few days have been really hard. I have an appointment to see my pdoc today and unless he has a better idea, I'll start parnate. I increased the oxycontin to get through the last few days. My therapist, who is totally against opiate use (and valium for that matter), has told me that she would only work with me if I did not self-medicate and I had agreed to that. Of course my pdoc did not return my call to see if it was okay to increase it until the parnate set in, so I was left with a choice of signing myself into the hospital (again) or taking more oxy. I choose to increase the dose, so I could continue to work. I have vacation plans for the first week in September and have much to do before I leave. Also, I've had my fill of hospitals; they used to feel helpful for me to go in for 5 days to stablilize, but the last two times have been overstimulating for me *and* I felt trapped.

The last time, the only positive was that I was hooked up to this doctor who prescribed the oxy for me instead of me taking vicodin on my own. I remain convinced that a possible *addiction* (habituation) to codone/contin is better than the other options.

Anyway, after talking to my therapist re phone over the weekend, I told her I cannot maintain my commitment until parnate or whatever kicks in. And so,unless my pdoc says today that I can increase-- prn, my therapist will terminate with me. She wants me to come in, but she is so clear about this that I don't see the point of getting myself all crazy so she can feel that we've terminated properly.

Anyway, I see my pdoc at 2 est, then therapy is scheduled at 3, and I will go or not depending on what he says.
I feel this morning that I have gotten a lot out of our work together, and that I don't lose what I've gotten if we terminate. I have been feeling this year anyway, that we are not getting much therapy work done, because it is hard to work on issues when I am this depressed. But I wouldn't choose to terminate at this time, so I am feeling very anxious. Also, I'm sure I can go back to her if I decide at some point that I can keep the agreement, it's just that she will have given away my times ( 2x), and one of the times is a double session.

So that's been what's going on; thanks for asking, but really, try not to be concerned. I am feeling fairly optimistic about parnate. I am also trying to get my next option in line; I will also be asking my pdoc if there is anything else I could try for sleep with the nardil. I think if I could raise my dose of nardil and continue the oxycontin, that might possibly work well enough for me, or dropping the oxycontin and adding concerta. (concerta and oxy were too much for me; both act as stimulents for me).

Meanwhile I am filling my work commitments which is extremely important to me. The summer is pretty loose on deadlines, but vacations will be ending at the end of August, so I need to get ready my deliverables.

I am nervous how I will get everything in with my pdoc in his allowable eight minutes. :-)
I have written everything down that we need to discuss.

I'll let you know what happens either tonight or tomorrow.

Are you feelings any anti-depressants effects from the parnate, or *just* no side effects?

Shelli


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:shelliR thread:67742
URL: http://www.dr-bob.org/babble/20010804/msgs/73774.html